Further comments on the diffusion equations for membrane formation

McHugh A., YILMAZ L.

Journal of Membrane Science, vol.43, pp.319-323, 1989 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 1989
  • Doi Number: 10.1016/s0376-7388(00)85107-8
  • Journal Name: Journal of Membrane Science
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.319-323
  • Middle East Technical University Affiliated: Yes